# SDR IPXA2016071806023

- Difficulty date: July 15, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,520 hours, 12,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE PRESS TO TEST INDICATION SYS IS INOPERATIVE.  REPLACED BATTERIES AND REMOTE PRESSURE INDICATOR ASSY IAW AMM 25-61-04. OPS CHECKED NORMAL.
